# SDR AWXA200300250

- Difficulty date: March 10, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N151AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23219
- Aircraft time: 56,258 hours, 43,706 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T363
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION A CRACK WAS FOUND ON L/H FUSELAGE BETWEEN BS 500D AND BS 520, BELOW STRINGER 12 L/H. MAINTENANCE CUTOUT DAMAGED AREA OF SKIN; PERFORMED EDDY CURRENT INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-01, FIG. 202.
